# SDR NWAA092455503

- Difficulty date: July 8, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N503US
- Make and model: Boeing 757251
- Aircraft serial: 23192
- Aircraft time: 78,209 hours, 31,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT LINE CHECK THE EMERGENCY LIGHTS AT DOORS 1L AND 1R WOULD NOT ILLUMINATE.  MAINTENANCE FOUND THE ASSOCIATED BATTERY PACKS TO BE DEFECTIVE AND REPLACED THEM.  SYSTEM OPERATION CHECKED NORMAL AFTER THE BATTERY PACKS WERE REPLACED.
